Tel: 0845 257 6059
35%
Paracetamol Capsules 500mg
More Views

Paracetamol Capsules 500mg

 
(0 reviews)  

£1.29

£1.99

SKU 50283200

Weight 0.04 kg

size 32 capsules

pharmacy_only P

brand Paracetamol

For the relief of mild to moderate pain.

Required information:

This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise on if required. If you would like to contact our pharmacist first please click here.


Who is this for?
Symptoms (e.g. cold, sore throat, etc.)
How long have the symptoms been present?
Please state any other medication the user of this product is currenty taking. Or if allergic to anything please state.


More Info



Paracetamol Capsules 500 mg for the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sort throat period pains, symptomatic relief of sprains and strains, rheumatic pain, sciatica, lumbago, fibrosistis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

INGREDIENTS



Paracetamol Ph Eur 500mg

ACTIVE INGREDIENTS



No info

WARNINGS



Do not exceed the stated dose.
If symptoms persist consult your doctor.
Keep out of the sight and reach of children.
Do not take with any other paracetamol containing products.
Immediate medical advice should be sought in the event of an overdose even if you feel well.

Type the characters you see in the picture:


*
There have been no reviews